# SDR ACE011208

- Difficulty date: January 12, 2008
- Submitted: January 16, 2008
- Operation: Air carrier
- Aircraft: N111AX
- Make and model: Beech 1900C
- Aircraft serial: UC81
- Aircraft time: 48,639 hours
- Engine: Pwa PT6A65B
- System (JASC): 3245 · Tire Tube
- Part: Tube
- Part number: G195X6758
- Condition: Leaking
- Location: Tire
- Part time: 6 hours, 6 cycles
- Stage of operation: LD
- How discovered: O
- Nature of condition: E
- Precautionary procedure: O

## Discrepancy

PILOT REPORTED NOSE TIRE FLAT ON LANDING.  REPLACED TIRE ASSEMBLY DUE FAILED INNER TUBE.  WE ARE EXPERIENCING MULTIPLE FAILURES, BURST TUBES FROM THIS MFG.  MFG PREVIOUSLY NOTIFIED.
